Informácia o dokumente



In: Tatra Mountains Mathematical Publications, vol. 43, no. 2
Jean-Luc Guilbault - Mario Lefebvre

On a non-homogeneous difference equation from probability theory

Detaily:

Rok, strany: 2009, 81 - 90
Kľúčové slová:
Markov chain, ruin problem, Ornstein-Uhlenbeck process, non-constant coefficients, hypergeometric function, reducible equation

O článku:

The so-called gambler's ruin problem in probability theory is considered for a Markov chain having transition probabilities depending on the current state. This problem leads to a non-homogeneous difference equation with non-constant coefficients for the expected duration of the game. This mathematical expectation is computed explicitly.

Ako citovať:

ISO 690:
Guilbault, J., Lefebvre, M. 2009. On a non-homogeneous difference equation from probability theory. In Tatra Mountains Mathematical Publications, vol. 43, no.2, pp. 81-90. 1210-3195.

APA:
Guilbault, J., Lefebvre, M. (2009). On a non-homogeneous difference equation from probability theory. Tatra Mountains Mathematical Publications, 43(2), 81-90. 1210-3195.